# SDR DALA1026019868

- Difficulty date: August 23, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND DAMAGE TO LT WING NR 2 SLAT CTR TRACK CUT OUT SKIN. REPAIRED IAW SRM 57-20-09-801-663A-A, PAGE 226 & SRM 06-10-01-001.
